Pacific Journal of Mathematics

On the projective cover of a module and related results.

U. Shukla

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 709-717.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036506

Mathematical Reviews number (MathSciNet)
MR0146235

Zentralblatt MATH identifier
0109.02701

Subjects
Primary: 16.90
Secondary: 18.20

Citation

Shukla, U. On the projective cover of a module and related results. Pacific J. Math. 12 (1962), no. 2, 709--717. https://projecteuclid.org/euclid.pjm/1103036506


Export citation

References

  • [1] H. Bass, Finitstic dimension and a homological generalization of semi-primaryrings, Trans. Amer. Math. Soc, 95 (I960), 466-488.
  • [2] B. Eckmann and A. Schopf, Uber injective moduln, Arch. Math., 4 (1953), 75-78.
  • [3] S. Eilenberg, Homological dimension and syzygies, Ann. Math., 64 (1956), 328-336.
  • [4] S. Eilenberg and T. Nakayama, On the dimension of modules and algebras V, Nagoya Math. J., 11 (1957), 9-12.
  • [5] E. Matlis, Injective modules over Noetherian rings, Pacific J. Math., 8 (1958), 511-528.
  • [6] K. Morita, Y. Kawada and H. Tachikawa, On injective modules. Math. Z., 6S (1957), 216-226.
  • [7] J. Rainwater, A note on projective resolutions, Proc Amer. Math. Soc, 10 (1959), 734-735.